K Ramachandra - On the zeros of a class of generalised Dirichlet series-XIX

hrj:135 - Hardy-Ramanujan Journal, January 1, 1997, Volume 20 - 1997 - https://doi.org/10.46298/hrj.1997.135
On the zeros of a class of generalised Dirichlet series-XIX

Authors: K Ramachandra

In this paper, an alternative and simpler proof of the main general result of Part XVIII is given. The proof is based on the classical van der Corput lemma and Montgomery-Vaughan inequality, and except for these tools the arguments are self-contained.


Volume: Volume 20 - 1997
Published on: January 1, 1997
Imported on: March 3, 2015
Keywords: monotonicity condition,well-spaced Titchmarsh points,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 41 times.
This article's PDF has been downloaded 48 times.